# SDR COMA0460510

- Difficulty date: September 9, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 2,222 hours, 19,747 cycles
- Engine: Ge CF343A1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Row 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING AT ROW 1 IS INOPERATIVE.  SECURED LOOSE TRACK LIGHT SYSTEM, OPERATION NORMAL.
